# SDR SWAA2024010312540

- Difficulty date: October 19, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS727B AREA CEILING PANEL LH SIDE AFT CARGO COMPARTMENT 2023-652023<[01] REPLACED ANGLE LOCATED LOCATED AT CEILING UPPER POSITION LH SIDE BETWEEN BS727A TO BS747 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 149A9490 REV- .SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED ANGLE LOCATED LOCATED AT CEILING UPPER POSITION LH SIDE BETWEEN BS727A TO BS747 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 149A9490 REV- .FOR OVERHEAT SENSING ELEMENT INSTALATION AND OPERATIONAL SEE TTG8Q00PLF80.SEE INDIVIDUAL SIGNOFF BELOW
